Am having my 3rd attempt at a colonoscopy this Wednesday afternoon. Have been given another different prep, Klean Prep. I had a reaction to moviprep, vomiting and dehydration and have seen online that people have said it is similar to Klean prep. Anybody got any suggestions, help or advice as to taking this prep? Am absolutely petrified it won’t work again.
Colonoscopy using Klean Prep: Am having my 3rd... - IBS Network
Do you know what it was that made you vomit with it? Could the gp prescribe an anti emetic with it to stop you feeling/being sick?
I can't remember which type I had but I was fine. I mean it tasted gross but I got it all down. I made it all up in a big jug and sit in front of the tv with a box set and pretended I was drinking an exciting cocktail by the beach. Each glass I poured I tried to drink in one (ish) go.
Hope you have better luck with this one.
It's the colour of the jelly they advise against. Lime is fine. Orange is fine. Strawberry isnt. I've had so many investigations and always had that and not had any problems. But naturally, go with your docs advice. I also find that refrigerating the Moviprep/Picolax or other med, makes it more pallitable.
Hi June, I drank it through a straw too but didn’t find out till it was too late I could flavour it with squash but not blackcurrant as it can stain inside. I also found out I could suck boiled sweets, again not the dark ones though! Good luck! 🌸
I had Moviprep last week, used lime cordial with it, which is what the nurse suggested. I thought it was going to taste like dish water, turned out it was more like Andrews Liver Salts without the fizz. I don't think I ever want to taste lime cordial again though.
I mixed it and put it in the fridge for an hour before my first glass. After each glass I had half a glass of plain water. Not too sure if I should have done it that way, but as it worked, it must have been ok.
The only real downside I found was how cold I felt. By the time I had finished the two packs I was shaking with cold. Apparently it can be one of the side effects.